# SDR MWEA98949

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Support
- Part number: 49179232
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN AFT PRESSURE BULKHEAD UPPER LEFT SUPPORT ATTACHED TO -13 DOUBLER.  MTC REMOVED AND REPLACED DOUBLER.
